EconPapers    
Economics at your fingertips  
 

Abstract and Applied Analysis

1996 - 2024

Continuation of Abstract and Applied Analysis.

From John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2024, issue 1, 2024

Mathematical Modeling of Coccidiosis Dynamics in Chickens with Some Control Strategies Downloads
Yustina A. Liana and Mary C. Swai
Bifurcation in a G0 Model of Hematological Stem Cells With Delay Downloads
Ma Suqi and S. J. Hogan
Efficient Numerical Method for Solving a Quadratic Riccati Differential Equation Downloads
Wendafrash Seyid Yirga, Fasika Wondimu Gelu, Wondwosen Gebeyaw Melesse and Gemechis File Duressa
Frequently Hypercyclic Semigroup Generated by Some Partial Differential Equations with Delay Operator Downloads
Cheng-Hung Hung
Viscosity Approximation for Split Equality Generalized Mixed Equilibrium Problems With Semigroups of Nonexpansive Mappings Downloads
Prashant Patel and Rahul Shukla
A Complex Dynamic of an Eco‐Epidemiological Mathematical Model with Migration Downloads
Assane Savadogo, Boureima Sangaré and Wendkouni Ouedraogo
Approximation by q‐Post‐Widder Operators Based on a New Parameter Downloads
Qiu Lin
The Solvability and Explicit Solutions of Singular Integral–Differential Equations with Reflection Downloads
A. S. Nagdy, Kh. M. Hashem and H. E. H. Ebrahim
On an Euler–Abel Type Transform of Trigonometric Series Downloads
N. Sh. Berisha, F. M. Berisha and M. Sadiku
Optimal Intervention Strategies on TB Epidemiology in a Prison Population Downloads
Sibaliwe Maku Vyambwera and Peter Witbooi
Oscillation of Fourth‐Order Nonlinear Semi‐Canonical Neutral Difference Equations via Canonical Transformations Downloads
P. Ganesan, G. Palani, John R. Graef and E. Thandapani
Multiplicity of Solutions for a Class of Kirchhoff–Poisson Type Problem Downloads
Ziqi Deng and Xilin Dou
Solutions of Inhomogeneous Multiplicatively Advanced ODEs and PDEs with a q‐Fredholm Theory and Applications to a q‐Advanced Schrödinger Equation Downloads
David W. Pravica, Njinasoa Randriampiry and Michael J. Spurr
Modeling and Stability Analysis of the Dynamics of Malaria Disease Transmission with Some Control Strategies Downloads
Alemzewde Ayalew, Yezbalem Molla and Amsalu Woldegbreal
Modeling and Analysis of Fasciola Hepatica Disease Transmission Downloads
Dagnaw Tantie Yihunie, Joseph Y. T. Mugisha, Dawit Melese Gebru and Haileyesus Tessema Alemneh
Double‐Scale Expansions for a Logarithmic Type Solution to a q‐Analog of a Singular Initial Value Problem Downloads
Stéphane Malek
Solutions of Bessel’s Differential Equations by Variable Change Method Downloads
Beyalfew Anley, Daba Meshesha Gusu and Tolosa Nigussie

Volume 2023, issue 1, 2023

On the E‐Hyperstability of the Inhomogeneous σ‐Jensen’s Functional Equation on Semigroups Downloads
M. Sirouni and S. Kabbaj
On the Heat and Wave Equations with the Sturm‐Liouville Operator in Quantum Calculus Downloads
Serikbol Shaimardan, Lars-Erik Persson and Nariman Tokmagambetov
Control of the Cauchy System for an Elliptic Operator: The Controllability Method Downloads
Bylli André B. Guel
Fixed Point Results via Real‐Valued Function Satisfying Integral Type Rational Contraction Downloads
Naveen Mani, Amit Sharma and Rahul Shukla
Control of the Spread of COVID‐19 by the Sentinel Method and Numerical Simulation of the Studied Model Solution Downloads
Mifiamba Soma, Mamadou Ouedraogo, Kassiénou Lamien and Somdouda Sawadogo
Global Existence and Large Time Behavior for the 2‐D Compressible Navier‐Stokes Equations without Heat Conductivity Downloads
Shuofa Xiao and Haiyan Xu
Gevrey Asymptotics for Logarithmic‐Type Solutions to Singularly Perturbed Problems with Nonlocal Nonlinearities Downloads
Stéphane Malek
Hybrid Fitted Numerical Scheme for Singularly Perturbed Convection‐Diffusion Problem with a Small Time Lag Downloads
Mulunesh Amsalu Ayele, Awoke Andargie Tiruneh and Getachew Adamu Derese
Fixed‐Point Theorems Involving Lipschitz in the Small Downloads
Christiana Rini Indrati
Generalized Enriched Nonexpansive Mappings and Their Fixed Point Theorems Downloads
Rahul Shukla and Rekha Panicker
Global Existence and Decay Rate of Smooth Solutions for Full System of Partial Differential Equations for Three‐Dimensional Compressible Magnetohydrodynamic Flows Downloads
Mohamed Ahmed Abdallah and Zhong Tan
Caputo Fractional Derivative for Analysis of COVID‐19 and HIV/AIDS Transmission Downloads
Kumama Regassa Cheneke
On the Optimal Control of Intervention Strategies for Hepatitis B Model Downloads
Abdulfatai Atte Momoh, Abubakar Audu, Déthié Dione and Inalegwu Michael Ali
A Modified RBF Collocation Method for Solving the Convection‐Diffusion Problems Downloads
Nissaya Chuathong
Investigation of Fractional Calculus for Extended Wright Hypergeometric Matrix Functions Downloads
Mohamed Niyaz, Ahmed H. Soliman and Ahmed Bakhet
On Annihilated Points and Approximate Fixed Points of General Higher‐Order Nonexpansive Mappings Downloads
Joseph Frank Gordon, Abdul Hayee Shaikh, Augustine Annan, Yarhands Dissou Arthur, Emmanuel Akweittey and Benjamin Adu Obeng
Study of the Stability Properties for a General Shape of Damped Euler–Bernoulli Beams under Linear Boundary Conditions Downloads
Teya Kouakou Kra Isaac, Bomisso Gossrin Jean-Marc, Touré Kidjegbo Augustin and Coulibaly Adama

Volume 2022, issue 1, 2022

On Nonsmooth Global Implicit Function Theorems for Locally Lipschitz Functions from Banach Spaces to Euclidean Spaces Downloads
Guy Degla, Cyrille Dansou and Fortuné Dohemeto
Convex Sets and Subharmonicity of the Inverse Norm Function Downloads
Mohammad Taghi Heydari
Computational Technique to Study Analytical Solutions to the Fractional Modified KDV‐Zakharov‐Kuznetsov Equation Downloads
Mohamed A. Abdoon, Faeza Lafta Hasan and Nidal E. Taha
Approximation Technique for Solving Linear Volterra Integro‐Differential Equations with Boundary Conditions Downloads
Mohamed E. A. Alnair and Ahmed A. Khidir
Coupling Shape Optimization and Topological Derivative for Maxwell Equations Downloads
Alassane Sy
Strong Convergence Theorem for Finding a Common Solution of Convex Minimization and Fixed Point Problems in CAT(0) Spaces Downloads
P. V. Ndlovu, L. O. Jolaoso and Maggie Aphane
Convergence of Mann and Ishikawa Iterative Processes for Some Contractions in Convex Generalized Metric Space Downloads
Youness El Kouch and Jamal Mouline
Common Fixed Point Theorem for Multivalued Mappings Using Ternary Relation in G‐Metric Space with an Application Downloads
Lucas Wangwe
Maximal Injective Real W∗‐Subalgebras of Tensor Products of Real W∗‐Algebras Downloads
A. A. Rakhimov, Muzaffar Nurillaev and Zabidin Salleh
New Subclass of K‐Uniformly Univalent Analytic Functions with Negative Coefficients Defined by Multiplier Transformation Downloads
Ma’moun I. Y. Alharayzeh and Firas Ghanim
Using a Divergence Regularization Method to Solve an Ill‐Posed Cauchy Problem for the Helmholtz Equation Downloads
Benedict Barnes, Anthony Y. Aidoo and Joseph Ackora-Prah
Solving Nonlinear Fractional Partial Differential Equations Using the Elzaki Transform Method and the Homotopy Perturbation Method Downloads
Mohamed. Z. Mohamed, Mohammed Yousif and Amjad E. Hamza
Numerical Solution of the Heat Transfer Equation Coupled with the Darcy Flow Using the Finite Element Method Downloads
Mohammed Hirpho
Stability Results for Enriched Contraction Mappings in Convex Metric Spaces Downloads
Rekha Panicker and Rahul Shukla
On Solutions to a Class of Functional Differential Equations with Time‐Dependent Coefficients Downloads
Muhammad Mohsin, Syed Touqeer H. Shah and Ali A. Zaidi
Coupled Fixed Point Theorems in Topological Spaces with Size Function Topology Downloads
Gun Sunyeekhan
Common Best Proximity Point Theorems for Generalized Proximal Weakly Contractive Mappings in b‐Metric Space Downloads
Yohannes Gebru and Yitages Negede
Projections in Moduli Spaces of the Kleinian Groups Downloads
Hala Alaqad, Jianhua Gong and Gaven Martin
A Study on the Impact of Nonlinear Source Term in Black‐Scholes Option Pricing Model Downloads
P. Sozhaeswari, R. Sowrirajan, K. Loganathan and Sonam Gyeltshen
Solutions of a Class of Multiplicatively Advanced Differential Equations II: Fourier Transforms Downloads
David W. Pravica, Njinasoa Randriampiry and Michael J. Spurr
Optimal Homotopy Asymptotic Analysis of the Dynamics of Eyring‐Powell Fluid due to Convection Subject to Thermal Stratification and Heat Generation Effect Downloads
Solomon Bati Kejela and Emiru Rufo Adula
On the New Generalized Hahn Sequence Space hdp Downloads
Orhan Tuğ, Eberhard Malkowsky, Bipan Hazarika and Taja Yaying
Coincidence Fixed‐Point Theorems for p‐Hybrid Contraction Mappings in Gb‐Metric Space with Application Downloads
Lucas Wangwe
On Certain Properties of a Univalent Function Associated with Beta Function Downloads
Matthew Olanrewaju Oluwayemi, Sunday Olufemi Olatunji and Temitope O. Ogunlade
Discretization Fractional‐Order Biological Model with Optimal Harvesting Downloads
Barhoom Noor S. Sh. and Sadiq Al-Nassir
Modelling the Transmission Dynamics of Meningitis among High and Low‐Risk People in Ghana with Cost‐Effectiveness Analysis Downloads
Nicholas Kwasi-Do Ohene Opoku, Reindorf Nartey Borkor, Andrews Frimpong Adu, Hannah Nyarkoah Nyarko, Albert Doughan, Edwin Moses Appiah, Biigba Yakubu, Isabel Mensah and Samson Pandam Salifu
On the Timelike Sweeping Surfaces and Singularities in Minkowski 3‐Space E13 Downloads
Nadia Alluhaibi, Rashad A. Abdel-Baky and Monia Naghi
Preopenness Degree in RL‐Fuzzy Bitopological Spaces Downloads
O. H. Khalil, K. E. El-Helow and A. Ghareeb
Boundary Value Problems for Liénard‐Type Equations with Quadratic Dependence on the “Velocity” Downloads
A. Kirichuka and F. Sadyrbaev
Time‐like Ruled Surface in One‐Parameter Hyperbolic Dual Spherical Motions Downloads
Monia F. Naghi, Rashad A. Abdel-Baky and Fatemah Mofarreh
Fixed Point Results for Generalized (α, ψ)‐Contraction Mapping in Rectangular b‐Metric Spaces Downloads
Mustefa Abduletif Mamud and Kidane Koyas Tola
A Positive Answer on Nirenberg’s Problem on Expansive Mappings in Hilbert Spaces Downloads
Teffera M. Asfaw
Uniform Convexity and Convergence of a Sequence of Sets in a Complete Geodesic Space Downloads
Yasunori Kimura and Shuta Sudo
Measure (ω, c)‐Pseudo‐Almost Periodic Functions and Lasota‐Wazewska Model with Ergodic and Unbounded Oscillating Oxygen Demand Downloads
James Larrouy and Gaston M. N’Guérékata
A Weak Convergence Theorem for Common Fixed Points of Two Nonlinear Mappings in Hilbert Spaces Downloads
Takanori Ibaraki, Shunsuke Kajiba and Yukio Takeuchi
Asymptotics and Confluence for a Singular Nonlinear q‐Difference‐Differential Cauchy Problem Downloads
S. Malek
A Mathematical Model of the Transmission Dynamics and Control of Bovine Brucellosis in Cattle Downloads
Stephen Abagna, Baba Seidu and C. S. Bornaa
Corrigendum to “Smarandache Ruled Surfaces according to Frenet‐Serret Frame of a Regular Curve in E3” Downloads
Soukaina Ouarab
A New Class of Function with Finitely Many Fixed Points Downloads
Matthew O. Oluwayemi and Olubunmi A. Fadipe-Joseph
Page updated 2025-03-23